# SDR CA180529014

- Difficulty date: May 28, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,811 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 215T64095
- Condition: Failed
- Location: Lt Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT FUEL PUMP HAD LOW OUTPUT PRESSURE AND MADE GRINDING NOISE.  (TC# 20180529014)
